# SDR 05FDEA02948

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, STA 1110 BL 0, CORROSION ON MAIN DECK FLOORBEAM LOWER CHORD.   REPAIR FLOOR BEAM LOWER CHORD PER SRM 53-10-8, FIG 2.
